# SDR 2008UALA00933

- Difficulty date: February 18, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 33,276 hours, 9,519 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Seat 28ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP AT SEAT 28AB INOP.  REPAIRED CONNECTION AT CABLE CONNECTOR UNDER SEAT.
